# SDR SCNA20180208036

- Difficulty date: February 8, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 50,599 hours, 28,805 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA STA 986 FLOORBEAM UPPER FLANGE HAS CORROSION RBL 30 AND RBL 43. REMOVED CORROSION ON STA 986 RBL 30 AND RBL 43, FOUND ORIG T .150" WITH .031" LOSS .019" REMAINING TO BE OUT OF LIMITS. REPAIRED FLOORBEAM WITH UPPER T-CAP REPLACEMENT ENTIRE LENGTH.
